Nagoya Mathematical Journal

Note on $A$-groups

Noboru Itô

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 4 (1952), 79-81.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799317

Mathematical Reviews number (MathSciNet)
MR0047656

Zentralblatt MATH identifier
0046.02302

Subjects
Primary: 20.0X

Citation

Itô, Noboru. Note on $A$-groups. Nagoya Math. J. 4 (1952), 79--81. https://projecteuclid.org/euclid.nmj/1118799317


Export citation